# SDR COMA2010060450124

- Difficulty date: June 4, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N941CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7050
- Aircraft time: 36,475 hours, 33,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 60035031
- Condition: Corroded
- Location: Fuselage
- Part time: 36,475 hours, 33,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM RBL 27 FS 618 AROUND NUT PLATE EXCEEDS DAMAGE LIMITATIONS.  REMOVED CORROSION AND REPAIRED FLOORBEAM AT FS 618 RBL 27 IAW EA 10-5361-02977.
